Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Irregular periods, pains, nausea, dizziness. Normal in teenagers?

my daughter is having menstral problems. she only started last year when she was fourteen and two mths. she vomited for a week with the first and second cycle then was ok for third and fourth but then it stopped again for four months. she is now in allot of pain, pale, nausea , dissiness for three days now and still no period, should i be concerned or can this be normal in teenages?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Having irregular periods is normal soon after menarchie, but, with the symptoms your daughter is experiencing, she would need an evaluation by a specialist. Maintenance of a normal body weight, proper sleep and diet along with hormonal supplementation in case of need always help to relieve the irregularity. Her symptoms could be premenstrual as she may be seeing a period within the next few days but a check up now would be better. Hope your query is clarified. Take care.
Answered: Fri, 25 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor